EconPapers    
Economics at your fingertips  
 

Some problems in the simulation of nonlinear diffusion processes

Shigeyoshi Ogawa

Mathematics and Computers in Simulation (MATCOM), 1995, vol. 38, issue 1, 217-223

Abstract: This is a continuation of the preceding article Ogawa (1992), where we discussed some basic problems arising in the simulation of nonlinear diffusion procsses. In this paper, we give the improvements of the simulation procedure in the discretization scheme and in the density estiamtion procedure.

Date: 1995
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378475493E0085J
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:38:y:1995:i:1:p:217-223

DOI: 10.1016/0378-4754(93)E0085-J

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:38:y:1995:i:1:p:217-223